Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Duisebaev, B D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:95
Full texts:56

http://www.mathnet.ru/eng/person66326
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1985
1. B. D. Duisebaev, “A method of solving bilinear minimax problems”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1293–1303  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 6–13
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022